# SDR UALA2012111406569

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 47,491 hours, 19,384 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Handset
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN HANDSET.  REPLACED AFT HANDSET.
